# SDR IPXA2025091500223

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 72,535 hours, 24,553 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CONTINUOUSLY SHOWED A .2 LESS FUEL FLOW THAN THE LEFT ENGINE HOWEVER, THE FUEL QUANTITY INDICATOR SHOWED A HIGHER BURN ON RIGHT TANK.
